# SDR 04FDEA00058

- Difficulty date: January 6, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B HINGE (FLAP SIDE) ACTUATOR LUG O/B SIDE BUSHING FOUND LOOSE.  TRAILING EDGE AND TRAILING   EDGE   DEVICES - RT OUTBD FLAP / INBD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR
